MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS26372
Medical Device Problem Codes Capturing Problem (2891); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the customers were unable to print diagnostic ecg readings, and that the prints were showing lots of noise or flatline, while the cockpit showed all leads.The logs and wireshark were analyzed and showed that there were no errors.Current on- site practices were reviewed, and it was found that there were some incorrect lead placement practices being utilized.These items were addressed, and the hospital was informed that they need to fix local grounding.The facility is using the new monolead model which seems to be presenting the stated error and not the old leads.While there is no device failure with the monolead itself, there has been a design change request opened to address the functional operation of the lead which addresses the 2nd gen monolead's increased stiffness.
 
Event or Problem Description
There was no specific event reported - the user facility stated that they were unable to establish 12-lead ecg monitoring for critical patients properly.There was no detail in the report which would reasonably suggest that health consequences for a patient may have occurred.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported by the customer that the m540 has shut down during operation and gave and alarm, and could not be restarted.There was no report of patient injury or death.
 
Additional Manufacturer Narrative
Further communication found that the previous investigation results needed to be amended.  it was reported that the customers were unable to print diagnostic ecg readings, and that the prints were showing lots of noise or flatline, while the cockpit showed all leads.No network analysis was conducted, and no logs were provided to be analyzed.On site analysis conducted by the local clinical applications specialist(s) found that the department with the issue had wooden parquet flooring, which was not correctly grounded.To resolve the interference issue, the clinical applications specialist informed the customer of the grounding to be corrected and confirmed correct lead placement practices.
 
Event or Problem Description
 
Event or Problem Description
It was reported by the customer that the m540 has shut down during operation and gave an alarm and could not be restarted.There was no report of patient injury or death.
 
Additional Manufacturer Narrative
Initial mdr 1220063-2024-00053, was created in error.Mdr 1220063-2024-00053 (follow-up 1 and 2) is for patient identifier: (b)(6).Mdr 1220063-2024-00107 (30 day [combined]) is for patient identifier: (b)(6).

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key19261581
Report Number1220063-2024-00053
Device Sequence Number6492781
Product Code MHX
UDI-Device Identifier04049098009751
UDI-Public(01)04049098009751(11)150420(93)MS26372-27
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS26372
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer05/06/2024
05/21/2024
08/29/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date05/08/2024
06/18/2024
09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; NA.; NA.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown